# SDR GLBA2012082800040

- Difficulty date: August 26, 2012
- Submitted: August 28, 2012
- Operation: Air carrier
- Aircraft: N240GL
- Make and model: Beech 1900D
- Aircraft serial: UE240
- Aircraft time: 34,008 hours, 41,603 cycles
- Engine: Pwa PT6A67D
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Bulb
- Condition: Inoperative
- Location: Mlg Indicator
- Stage of operation: AP
- How discovered: O
- Nature of condition: P
- Precautionary procedure: O

## Discrepancy

PILOT REPORTED THAT THEY HAD A GEAR INDICATION PROBLEM, SWAPPED ANNC'S AND IT WORKED, ATC DECLARED EMERGENCY, MX REPLACED THE BULB, OPS CK GOOD.
